MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18888-001
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.Some information was not provided and is unknown; therefore, a complete udi cannot be provided.
 
Event or Problem Description
It was reported that the ventilator circuit disconnected while on a patient.There was no patient harm reported.
 
Additional Manufacturer Narrative
Udi# was corrected to the complete udi and mfg date has been added.The device was sent back to zoll for examination.The log files were pulled from the device and the reported issue was confirmed during log file review.A known good circuit lung was connected, and upon restarting in normal mode, the customer settings were documented.The device showed no errors, and no alarms were activated; no circuit disconnection was noted.The unit was allowed to operate for 17.5 hours, during which no problems or faults were detected.The reported issue was confirmed through the device logs, however; it was unable to be duplciated during testing.

Brand Name
LTV
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr.
palm springs, CA 92262
MDR Report Key23412673
Report Number3013421741-2025-01775
Device Sequence Number9084554
Product Code CBK
UDI-Device Identifier10190752115279
UDI-Public(01)10190752115279
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number18888-001
Device Catalogue Number18888-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown